Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 328, NWS Springfield, MO

November 12, 2005Howell County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Nov 12, 2005, 11:04 PM CST for Howell County, Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 12, 2005, 11:04 PM CST (05:04 UTC)
Expired
Nov 12, 2005, 11:55 PM CST
In force
51 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Howell County, MO

The radar

The Springfield radar (KSGF), 134 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 12, 5:49 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 297 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
297 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 130505
SVRSGF
MOC091-130600-
/O.NEW.KSGF.SV.W.0328.051113T0504Z-051113T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1104 PM CST SAT NOV 12 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOWELL COUNTY IN MISSOURI.

* UNTIL MIDNIGHT CST.

* AT 1101 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 11 MILES WEST OF WILLOW SPRINGS TO 12 MILES
  NORTHEAST OF GAINESVILLE...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  NEAR WEST PLAINS BY 1130 PM CST.

THE TOWNS OF SILOAM SPRINGS...POTTERSVILLE...POMONA...WHITE CHURCH
AND PEACE VALLEY ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST SUNDAY MORNING FOR
KANSAS AND MISSOURI. SEVERE THUNDERSTORMS CAN QUICKLY PRODUCING 
TORNADOS...SO STAY ALERT FOR RAPIDLY CHANGING CONDITIONS

LAT...LON 3695 9213 3669 9222 3666 9169 3699 9167

$$

IZZI
2 follow-up statements
000 
WWUS53 KSGF 130533
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1132 PM CST SAT NOV 12 2005

MOC091-130600-
/O.CON.KSGF.SV.W.0328.000000T0000Z-051113T0600Z/
HOWELL MO-
1132 PM CST SAT NOV 12 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOWELL COUNTY
UNTIL MIDNIGHT CST...

AT 1131 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR 10 MILES NORTHWEST 
OF WEST PLAINS...AND MOVING EAST AT 35 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL 
HOWELL COUNTY...INCLUDING AREAS NORTH OF WEST PLAINS TO SOUTH OF 
PEACE VALLEY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3695 9213 3669 9222 3666 9169 3699 9167

$$

RUNNELS
000 
WWUS53 KSGF 130555
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1153 PM CST SAT NOV 12 2005

MOC091-130603-
/O.CAN.KSGF.SV.W.0328.000000T0000Z-051113T0600Z/
HOWELL MO-
1153 PM CST SAT NOV 12 2005

...THE SEVERE THUNDERSTORM WARNING FOR HOWELL COUNTY HAS BEEN
CANCELLED...

AT 1148 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAD WEAKENED BELOW SEVERE 
LIMITS AS THEY APPROACHED THE OREGON BORDER SOUTH OF PEACE VALLEY.  
ADDITIONAL STRONG STORMS EXTENDED WESTWARD THROUGH WEST PLAINS TO 
POTTERSVILLE.  THESE STORMS WILL PRODUCE HALF INCH HAIL AND 50 MPH 
WINDS AS THEY MOVE EAST AT 40 MPH. 

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3695 9213 3669 9222 3666 9169 3699 9167

$$

RUNNELS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 12, 9:20 PM CST, 1 hour 44 minutes earlier.

Area forecast discussion, Nov 12, 9:20 PM CST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 PM CST SAT NOV 12 2005

.UPDATE...LINE OF THUNDERSTORMS HAVE MOVED INTO THE CENTRAL PORTION
OF THE FORECAST AREA FROM PULASKI COUNTY...SOUTHWEST TO EASTERN
BARRY COUNTY. PRETTY STABLE BEHIND THE LINE...SO DROPPED THE TORNADO
WATCH AND ZEROED POPS FOR COUNTIES WEST OF THAT LINE. GCC

&&

.PREV DISCUSSION...

MAIN FORECAST CONCERN WILL DEAL WITH POTENTIAL SEVERE WEATHER LATE
THIS AFTERNOON ACROSS EXTREME SOUTHEAST KANSAS AND FAR WESTERN
MISSOURI...THEN ACROSS THE REMAINDER OF THE FORECAST AREA THROUGH
THE EVENING HOURS.

CURRENTLY THE SURFACE DRY LINE EXTENDS FROM NEAR LAWRENCE TO
PARSONS KANSAS.  SO FAR...NOT MUCH HAS GONE UP ALONG THIS BOUNDARY
EXCEPT FOR A SHALLOW CUMULUS FIELD...AND ONLY ISOLATED CONVECTION
WAS OCCURRING EAST OF SPRINGFIELD IN THE ZONE OF WARM AIR ADVECTION
AHEAD OF THE APPROACHING SYSTEM. AT THIS TIME...CONVERGENCE MAY BE
TOO WEAK ALONG THE DRYLINE...AS THE 18Z SOUNDING AT KSGF SHOWED A
CAP OVERHEAD.  LOOKING AT THE ETA MOISTURE CONVERGENCE...VALUES
INCREASE SOMEWHAT THIS EVENING...BUT STILL DONT LOOK IMPRESSIVE.
WILL CONTINUE TO WATCH SATELLITE AND RADAR TRENDS. CLOUD COVER AND
SHOWERS HAVE KEPT TEMPERATURES DOWN ACROSS MUCH OF THE FORECAST AREA
TODAY REDUCING INSTABILITY OVER THESE LOCATIONS. HOWEVER...CLEARING
ACROSS SOUTHEAST KANSAS AND FAR WESTERN MISSOURI HAS ALLOWED MLCAPES
TO EXCEED 1000 J/KG ALONG THE KS/MO BORDER.  IF STORMS CAN INITIATE
IN THIS ENVIRONMENT THEY WOULD LIKELY BECOME SEVERE AS 0-6KM SHEAR
RANGES FROM 45-50KTS. MODE WOULD LIKELY DEVELOP INTO A SQUALL LINE
WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS.
HOWEVER...IF A BROKEN SEGMENT COULD FORM...AN ISOLATED TORNADO IS
NOT OUT OF THE QUESTION AS 0-1KM SRH CURRENTLY RANGE FROM 350-500
M2/S2.  THE GREATEST THREAT OF SEVERE WEATHER WILL LIKELY BE ACROSS
THE WESTERN HALF OF THE FORECAST AREA IF STORMS DEVELOP WITHIN THE
NEXT COUPLE OF HOURS...AS INSTABILITY WILL DECREASE THROUGH THE
EVENING. HOWEVER...THE THREAT OF DAMAGING WINDS AND LARGE HAIL WILL
STILL EXIST OVER CENTRAL AND SOUTH-CENTRAL MISSOURI DUE TO THE VERY
STRONG WIND FIELDS ALOFT.

AS FOR POPS TONIGHT...WILL TREND FROM 30S ACROSS EXTREME SOUTHEAST
KANSAS(AS THE DRYLINE IS CURRENTLY PUSHING THROUGH THIS AREA)...TO
LIKELY POPS FROM SPRINGFIELD AND POINTS EASTWARD.  EXPECT COOLER AND
DRY CONDITIONS ON SUNDAY WITH HIGH PRESSURE SETTLING OVERHEAD.  KEPT
INHERITED POPS GOING ON MONDAY AS HIGH PRESSURE SHIFTS EAST USHERING
IN INCREASED MOISTURE TRANSPORT AND ISENTROPIC LIFT. CONTINUED POPS
ACROSS SOUTHEAST AREAS INTO MONDAY NIGHT AS AN UPPER WAVE PUSHES
THROUGH FROM THE NORTHWEST.

FOR THE EXTENDED PERIOD TUESDAY THROUGH SATURDAY...HELD ONTO SOME 15
TO 30 PERCENT POPS ON TUESDAY ACROSS EAST/SOUTHEAST LOCATIONS FOR
ANY LINGERING SHOWERS AS THE LAST BIT OF UPPER ENERGY PUSHES THROUGH
THE REGION.

NOT MANY CHANGES MADE TO THE REMAINING EXTENDED GRIDS WITH THE
EXCEPTION OF A FEW TEMPERATURE TWEAKS.  THE GFS AND ECMWF BOTH BRING
IN SOME VERY CHILLY AIR BEHIND THE DEPARTING FRONT...AS 850MB
TEMPERATURES LOOK TO RANGE BETWEEN -3 AND -7 DEG C ACROSS THE
FORECAST AREA BY 12Z WEDNESDAY.  WITH THIS IN MIND...AND MEX DATA
SHOWING THIS TREND AS WELL...DECIDED TO DROP TUESDAY NIGHT LOWS INTO
THE MIDDLE 20S ACROSS MOST LOCATIONS. I ALSO ADJUSTED WEDNESDAY
HIGHS DOWNWARD INTO THE MIDDLE AND UPPER 40S.

AS SURFACE HIGH PRESSURE SHIFTS TO THE EAST BY EARLY
THURSDAY...TEMPERATURES REBOUND AS WARM AIR ADVECTION COMMENCES
ACROSS THE SOUTHEAST KANSAS AND THE MISSOURI OZARKS. GRIDDED HIGHS
FOR THURSDAY WILL RANGE FROM THE MIDDLE 50S ACROSS CENTRAL MISSOURI
TO NEAR 60 ALONG THE KANSAS BORDER. THIS WARMING TREND WILL BE
SHORT-LIVED AS ANOTHER FRONT IS PROGGED TO PUSH THROUGH THE REGION
LATE THURSDAY NIGHT. THIS FRONT WILL LIKELY BE MOISTURE STARVED SO
KEPT GRIDS DRY...BUT DID GO AHEAD AND LOWERED HIGHS FOR FRIDAY INTO
THE LOWER AND MIDDLE 50S.

SAW

&&

.AVIATION...
FOLLOWING RADAR TRENDS WILL KEEP TEMPO TO PREDOMINANT SHOWERS FOR
THE FIRST FEW HOURS OF THE 18Z TAFS. WILL ALSO CONTINUE TEMPO
THUNDER AFTER 21Z FOR BOTH AIRPORTS AS DRYLINE PUSHES QUICKLY
EASTWARD TO THE MO/KS BORDER. SHOULD SEE RAPID CLEARING AFTER 03Z AS
DRYLINE PUSHES THROUGH THE AREA. COLD FRONT OVER NW KANSAS WILL THEM
MOVE OVER THE AREA LATER TONIGHT. MOISTURE APPEARS TO BE SCOURED OUT
ENOUGH BEHIND DRYLINE TO KEEP THUNDER OUT OF TAFS LATER
TONIGHT...BUT WILL INCLUDE WIND SHIFT AROUND 10Z.

TERRY

&&

SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

WFO SGF
Hazardous weather outlook, Nov 12, 6:40 PM CST, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
640 PM CST SAT NOV 12 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
640 PM CST SAT NOV 12 2005

...SEVERE THUNDERSTORMS LIKELY THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS...THE STRONGEST STORMS MAY PRODUCE:
    HAIL UP TO THE SIZE OF QUARTERS.
    DAMAGING WINDS IN EXCESS OF 70 MPH.
    AND POSSIBLY AN ISOLATED TORNADO.

  AREAS AFFECTED AND TIMING:

  STRONG TO SEVERE THUNDERSTORMS OVER WESTERN PORTIONS OF THE
  OUTLOOK AREA WILL SPREAD EASTWARD ACROSS THE REMAINDER OF THE
  OUTLOOK AREA THIS EVENING...WITH A SLOWLY DIMINISHING SEVERE
  THREAT.

  DISCUSSION:

  SCATTERED STRONG TO SEVERE THUNDERSTORMS OVER FAR WESTERN MISSOURI
  WILL CONTINUE TO PUSH EASTWARD ACROSS THE OUTLOOK AREA THIS
  EVENING. WHILE SEVERE THUNDERSTORMS ARE POSSIBLE OVER MUCH OF THE
  OUTLOOK AREA...THE THREAT OF SEVERE THUNDERSTORMS WILL BE GREATEST
  WEST OF AN OSAGE BEACH TO BRANSON LINE. GIVEN THE VERY STRONG
  WINDS ALOFT THERE IS SOME POTENTIAL FOR ISOLATED TORNADOS...MAINLY
  BEFORE 9 PM. OTHERWISE THE PRIMARY HAZARDS WILL BE LARGE HAIL AND
  DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NEEDED ACROSS MUCH OF THE OUTLOOK AREA
  EAST OF AN OSCEOLA...TO JOPLIN...TO ANDERSON LINE THROUGH THIS
  EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SAW/IZZI

In the hours before

Special weather statement, Nov 12, 9:03 PM CST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
903 PM CST SAT NOV 12 2005

MOZ092-130400-
WRIGHT-
903 PM CST SAT NOV 12 2005

...SIGNIFICANT WEATHER ALERT FOR SOUTHERN WRIGHT COUNTY UNTIL 1000
PM CST...

AT 858 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
SEYMOUR TO SEYMOUR...OR ALONG A LINE EXTENDING FROM 21 MILES NORTH OF
AVA TO 11 MILES NORTHWEST OF AVA...AND MOVING EAST AT 40 MPH.

THESE STORMS WILL BE...
  NEAR MANSFIELD BY 910 PM CST.
  NEAR HARTVILLE BY 915 PM CST.
  NEAR NORWOOD BY 925 PM CST.
  NEAR MOUNTAIN GROVE BY 935 PM CST.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

IZZI
Local storm report, Nov 12, 9:15 PM CST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 PM CST SAT NOV 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     2 SE MOUNT VERNON       37.08N 93.79W
11/12/2005                   LAWRENCE           MO   LAW ENFORCEMENT

            SEVERAL HOMES AND MOBILE HOMES WERE DESTROYED. A NARROW
            DAMAGE PATH OF 4 MILES IS NEAR AND ALONG HWY FF. POSSIBLE
            TORNADO DAMAGE. NWS WILL CONDUCT A STORM SURVEY ON SUNDAY
            MORNING.

0745 PM     TSTM WND DMG     4 N MARIONVILLE         37.06N 93.64W
11/12/2005                   LAWRENCE           MO   LAW ENFORCEMENT

            *** 1 INJ *** HOME DAMAGED WITH TREES DOWN. ONE
            INJURY...BROKEN LEG.

&&

SCHULTZ
Local storm report, Nov 12, 9:49 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
949 PM CST SAT NOV 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     HAIL             5 SW MARSHFIELD         37.29N 92.97W
11/12/2005  1.00 INCH        WEBSTER            MO   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED

0825 PM     TSTM WND GST     NIXA                    37.04N 93.29W
11/12/2005  65 MPH           CHRISTIAN          MO   AMATEUR RADIO

            ESTIMATED THUNDERSTORM WIND GUST OF 65 MPH IN NIXA.

0825 PM     HAIL             NIXA                    37.04N 93.29W
11/12/2005  1.00 INCH        CHRISTIAN          MO   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED IN NIXA

0824 PM     HAIL             SPRINGFIELD             37.20N 93.29W
11/12/2005  1.00 INCH        GREENE             MO   AMATEUR RADIO

            ONE INCH HAIL REPORTED AT INTERSECTION OF CAMPBELL AND
            BATTLEFIELD IN CITY OF SPRINGFIELD.

0821 PM     HAIL             SPRINGFIELD             37.20N 93.29W
11/12/2005  0.88 INCH        GREENE             MO   BROADCAST MEDIA

            NICKEL SIZE HAIL REPORTED AT INTERSECTION OF HIGHWAY 60
            AND KANSAS EXPRESSWAY IN CITY OF SPRINGFIELD.

0815 PM     HAIL             SPRINGFIELD             37.20N 93.29W
11/12/2005  0.88 INCH        GREENE             MO   PUBLIC

            NICKEL SIZE HAIL AT INTERSECTION OF BATTLEFIELD AND
            GOLDEN IN CITY OF SPRINGFIELD.

0810 PM     TSTM WND DMG     2 W REPUBLIC            37.12N 93.52W
11/12/2005                   GREENE             MO   LAW ENFORCEMENT

            STATE TROOPER REPORTED SEVERAL OUTBUILDINGS UPLIFTED AND
            DESTROYED

0746 PM     TORNADO          5 NE MOUNT VERNON       37.15N 93.75W
11/12/2005                   LAWRENCE           MO   LAW ENFORCEMENT

            UNCONFIRMED TORNADO REPORTED BY LAWRENCE COUNTY DEPUTY
            SHERRIFF NEAR FARM ROAD 1158. DAMAGE TO HOME.

0745 PM     TSTM WND DMG     4 N MARIONVILLE         37.06N 93.64W
11/12/2005                   LAWRENCE           MO   LAW ENFORCEMENT

            *** 1 INJ *** HOME DAMAGED WITH TREES DOWN. ONE
            INJURY...BROKEN LEG.

0740 PM     TSTM WND DMG     2 SE MOUNT VERNON       37.08N 93.79W
11/12/2005                   LAWRENCE           MO   LAW ENFORCEMENT

            SEVERAL HOMES AND MOBILE HOMES WERE DESTROYED. A NARROW
            DAMAGE PATH OF 4 MILES IS NEAR AND ALONG HWY FF. POSSIBLE
            TORNADO DAMAGE. NWS WILL CONDUCT A STORM SURVEY ON SUNDAY
            MORNING.

0740 PM     HAIL             4 S HALF WAY            37.56N 93.24W
11/12/2005  0.75 INCH        POLK               MO   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED NEAR HIGHWAYS YY AND H.

0705 PM     HAIL             2 S CARTHAGE            37.15N 94.31W
11/12/2005  0.88 INCH        JASPER             MO   TRAINED SPOTTER

            NICKEL SIZE HAIL AND 60 MPH WINDS REPORTED NEAR HIGHWAYS
            FF AND 59.

0648 PM     HAIL             JOPLIN                  37.08N 94.51W
11/12/2005  0.75 INCH        JASPER             MO   AMATEUR RADIO

            DIME SIZE HAIL AND 60 MPH WINDS REPORTED IN CITY OF
            JOPLIN.

0634 PM     HAIL             DUQUESNE                37.08N 94.46W
11/12/2005  1.00 INCH        JASPER             MO   AMATEUR RADIO

0632 PM     HAIL             JOPLIN                  37.08N 94.51W
11/12/2005  1.00 INCH        JASPER             MO   PUBLIC

            QUARTER SIZE HAIL REPORTED IN CITY OF JOPLIN.

0620 PM     HAIL             1 S LAMAR               37.48N 94.28W
11/12/2005  0.75 INCH        BARTON             MO   EMERGENCY MNGR

            PEA TO DIME SIZE HAIL AND GUSTS TO 40 MPH REPORTED BY
            EOC.

0615 PM     HAIL             BAXTER SPRINGS          37.02N 94.74W
11/12/2005  1.00 INCH        CHEROKEE           KS   LAW ENFORCEMENT

            DIME TO QUARTER SIZE HAIL AND 40 TO 50 MPH WINDS REPORTED
            BY BAXTER SPRINGS POLICE DEPT.

&&

SCHULTZ
Local storm report, Nov 12, 9:55 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 PM CST SAT NOV 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     MOUNTAIN GROVE          37.13N 92.26W
11/12/2005                   WRIGHT             MO   AMATEUR RADIO

            TREE DOWN ON HWY 95

&&

SCHULTZ
Local storm report, Nov 12, 10:18 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1018 PM CST SAT NOV 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     HAIL             1 E ROCKAWAY BEACH      36.70N 93.14W
11/12/2005  0.75 INCH        TANEY              MO   PUBLIC

            DIME SIZE HAIL REPORTED BETWEEN ROCKAWAY BEACH AND
            FORSYTH.

&&

SCHULTZ
Local storm report, Nov 12, 10:20 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1020 PM CST SAT NOV 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     TSTM WND DMG     FORSYTH                 36.68N 93.12W
11/12/2005                   TANEY              MO   EMERGENCY MNGR

            POWERLINES DOWN IN NORTH FORSYTH

&&

SCHULTZ

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 6:13 PM CSTSevere Thunderstorm WarningSGFNewton47 min
Nov 12, 6:22 PM CSTSevere Thunderstorm WarningSGFBarton, Cedar, Dade38 min
Nov 12, 6:27 PM CSTTornado WarningSGFNewton43 min
Nov 12, 6:29 PM CSTSevere Thunderstorm WarningSGFJasper42 min
Nov 12, 7:23 PM CSTSevere Thunderstorm WarningSGFPolk29 min
Nov 12, 7:44 PM CSTSevere Thunderstorm WarningSGFLawrence44 min
Nov 12, 7:57 PM CSTSevere Thunderstorm WarningSGFChristian, Greene63 min
Nov 12, 8:00 PM CSTTornado WarningSGFGreene20 min
Nov 12, 8:06 PM CSTSevere Thunderstorm WarningSGFChristian41 min
Nov 12, 8:20 PM CSTSevere Thunderstorm WarningSGFGreene25 min
Nov 12, 8:24 PM CSTSevere Thunderstorm WarningSGFWebster40 min
Nov 12, 9:17 PM CSTSevere Thunderstorm WarningSGFDent, Phelps23 min
Nov 12, 9:36 PM CSTSevere Thunderstorm WarningSGFChristian, Douglas, Taney54 min
Nov 12, 9:41 PM CSTSevere Thunderstorm WarningSGFTexas51 min
Nov 12, 10:19 PM CSTSevere Thunderstorm WarningSGFOzark41 min
Nov 12, 10:25 PM CSTTornado WarningSGFDouglas, Ozark50 min
Nov 12, 10:28 PM CSTSevere Thunderstorm WarningSGFShannon32 min
Nov 12, 10:29 PM CSTSevere Thunderstorm WarningSGFTaney16 min
Nov 13, 2:16 AM CSTDense Fog AdvisorySGFBarry, Christian, Dade, Dallas, Greene, Jasper and 7 more103 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.